# SDR SWAA2022012630652

- Difficulty date: May 31, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 34,537 hours, 20,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STAS 312 AND 328; BELOW ENTRYWAY FLOOR HAS TWO CRACKS NOTED ORIGINATING FROM A FASTENER HOLE OF THE UPPER BEAM. / REMOVED AND REPLACED INTERCOSTAL REF SRM 51-40-02.
